# SDR USAA2010042290813

- Difficulty date: April 16, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 219
- Condition: Jammed
- Location: Pax Door
- Part time: 60,563 hours, 27,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - EES - ACTUATION MECHANISM CYLINDER IS HARD TO MOVE AT PASSENGER / CREW DOOR 842.  REPLACED DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT PASSENGER / CREW DOOR 842 IAW A320 AMM 52-13-14-400-001.
